# SDR SWIA202156594

- Difficulty date: January 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING INBOARD FLAP PANEL HAS A DENT ON ITS LOWER SKIN NEAR THE TRAILING EDGE BETWEEN FLS112.30 AND FLS120.20. (MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 3/4/2021   COMPLIED WITH NON-FLUSH PERMANENT REPAIR TO THE RH IB FLAP LOWER SKIN REF CRJ 900 SRM 57-52-01-201-001-A01 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
